# SDR ASAA2014111709694

- Difficulty date: November 17, 2014
- Submitted: November 20, 2014
- Operation: Air carrier
- Aircraft: N403AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41730
- Aircraft time: 8,027 hours, 2,570 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

MAP, LND ALT, CMD VSPD FLAGS ILLUMINATED ON F/O SIDE.  ACFT GROUNDED.  NO FAULTS IN FMC OR DFCS BITE, CYCLED NR 2 FMC COMP C/B, SYS RESTORED & OPS CKS NORMAL IAW 34-61-00.  GROUND VERIFICATION SUCCESSFUL.
